Publication:
Laguerre- und Minkowski-m-Strukturen

No Thumbnail Available
Date
1972
Journal Title
Journal ISSN
Volume Title
Publisher
Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Research Projects
Organizational Units
Journal Issue
Abstract
Description
Keywords
Citation
Werner Heise, Helmut Karzel, "Laguerre- und Minkowski-m-Strukturen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 139-147.